Frobenius manifolds from subregular classical W-algebras

Yassir Ibrahim Dinar*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We obtain algebraic Frobenius manifolds from classical W-algebras associated to subregular nilpotent elements in simple Lie algebras of type Dr (where r is even) and Er. The resulting Frobenius manifolds are certain subvarieties in the total spaces of semiuniversal deformation of simple hypersurface singularities of the same types.

Original languageEnglish
Pages (from-to)2822-2861
Number of pages40
JournalInternational Mathematics Research Notices
Issue number12
Publication statusPublished - Jan 1 2013
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Frobenius manifolds from subregular classical W-algebras'. Together they form a unique fingerprint.

Cite this